Access count of this item: 298

Files in This Item:
File Description SizeFormat 
0537-6.pdf195.39 kBAdobe PDFView/Open
Title: リーマンゼータ関数のローラン展開係数について(数論の数値解析への応用)
Other Titles: On the coefficients of Laurent expansion of the Riemann zeta function
Authors: 松岡, 楽  KAKEN_name
Author's alias: Matsuoka, Yasushi
Issue Date: Oct-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 537
Start page: 42
End page: 47
Appears in Collections:Number Theory and Its Applications for Numerical Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.